# SDR DXTA2023111610068

- Difficulty date: November 16, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N255QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6188
- Aircraft time: 295 hours, 186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 1078461
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: REPEAT WRITE UP MAIN CABIN DOOR CANNOT OPEN (PRE-FLIGHT)  REMOVED ROLL PINS HOLDING THE TRIGGER BUTTON AND TRIGGER SPRING REPLACED WORN TRIGGER SPRING AND INSTALLED CUSTOMER SUPPLIED NEW TRIGGER SPRING A LONG WITH TRIGGER BUTTON AND ROLL PINS WORK DONE IN REFERENCE TO BOMBARDIER CL-650 AMM 52-11-07. NO OTHER DEFECTS NOTED. OPS CHECK GOOD IAW BOMBARDIER CL-650 CMM 52-11-07. TRIGGER SPRING P/N: 107846-1 NSN
